# SDR FDEA201410253383

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 69,702 hours, 21,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Bs 521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DENTED AT BS 521 JUST BELOW STRINGER 26L.  REPAIRED IAW EA F-5330-T0312662 PT 1.
